# SDR UPS08652309

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121A
- Part serial: B0791
- Condition: Broken
- Location: Nr 8
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A BTB - HYDRAULIC FLUID LEAK AND SMALL FIRE FROM BROKEN NR 8 BRAKE ASSY.  REPLACED NR 8 BRAKE ASSY PER AMM 32-41-08-4.  REMOVED BRAKE IS COMPLETELY BROKEN.  NEW BRAKE OPERATION CHECKS GOOD.  NR 8 MAIN WHEEL AXLE CONDITION IS GOOD.
